- Communications Faculty of Sciences University Ankara Series A1 Mathematics and Statistics
- Volume:46
- Quarter-symmetric metric connection in an SP-Sasakian manifold
Quarter-symmetric metric connection in an SP-Sasakian manifold
Authors : S.c BİSWAS
Pages : 49-56
Doi:10.1501/Commua1_0000000423
View : 11 | Download : 9
Publication Date : 1997-01-01
Article Type : Research Paper
Abstract :In this paper, space-like ruled surfaces in the Minkowski n-space are defined. Moreover, some results and theorems related with the Riemannian curvature K and mean curvature vector H of the insert ignore into journalissuearticles values(k+l);-dimensional space-like ruled surface are given.Keywords : Quarter symmetric, Connection in an, Sasakian manifold